뇌신에이산
뇌신에이산
제조사 / Company
씨에이치디제약주식회사
데이터 출처
MFDS 공공데이터
효능·효과 / Efficacy
This medicine is used for headache, toothache, pain after tooth extraction, sore throat, ear pain, joint pain, neuralgia, back pain, muscle pain, shoulder pain, bruise pain, fracture pain, sprain pain, menstrual pain, pain relief from trauma, chills, and fever.
Helps with:
💊복용법 / Dosage
Adults should take 1 capsule at a time, up to 2 times a day, avoiding an empty stomach. The interval between doses should be at least 6 hours.
한국어 원문 보기
성인은 1회 1포씩, 1일 최대 2회까지 공복을 피하여 복용합니다. 복용간격은 6시간 이상으로 합니다.
⚠️주의사항 / Caution
Patients or people who have hypersensitivity to this medicine, people who have experienced asthma when taking other antipyretic analgesics or cold medicine, and children under 2 years of age should not take this medicine. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, allergic constitution, those who have experienced drug-related allergic symptoms (e.g. fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, thyroid disease, diabetes, high blood pressure, those with a weak body or high fever, the elderly, pregnant women or women who may be pregnant, lactating women, heartburn, If gastrointestinal problems such as stomach discomfort or pain persist or recur, or if you have ulcers or bleeding problems, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist.
한국어 원문 보기
이 약에 과민증 환자 및 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 2세 미만의 소아는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 갑상선질환, 당뇨병, 고혈압, 몸이 약한 사람 또는 고열이 있는 사람, 고령자, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람은 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오.
🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.